# SDR FDEA200912034342

- Difficulty date: December 3, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INTAKE DOOR HSG FWD SUPPORT STRAP HAS CORROSION UNDER NUTPLATES.  REMOVED CORROSION ON FORWARD APU SUPPORT STRAP IAW SRM 51-10-02, BLENDED AREA ORIG MAT 0.095. MAT LOSS L=.5 W=0.025, D= 0.025 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DETAIL I.  REMOVED SUPPORT STRAP IAW SRM 51-40-02. FABRICATED FWD SUPPORT STRAP, LOCATED AND DRILLED IAW SRM 51-40-05, INSTALLED NEW SUPPORT STRAP IAW SRM 51-40-02. CATEGORY A REPAIR.  MAJOR REPAIR
